# SDR SWAA2021122747997

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB TENSION STRAP BS 1016, RBL 3, WL 208.1 CORRODED.   FOUND TO BE OUT OF LIMIT DUE TO NO LIMITS ON SRM.   REMOVED THE WEB TENSION STRAP IAW SRM 51-40-02-0G-0,  LOCATED, AND DRILLED A NEW WEB TENSION STRAP IAW SRM 51-40-05-0G-0, AND DWG 147A5730.   INSTALLED THE NEW WEB TENSION STRAP IAW SRM 51-40-02-0G-0; DWG#147A5730.
